Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Thyroid patient, on thyronorm for 8 yrs, skin getting dull, eyesight weak. How long should I take it ?

i am a patient of TSH .n on docter advice am taking Thyronorma from last 8 years..shud i take dis long life,pls.? my skin comlexion has been dull and eye sight being very weak day by day ..and depression as well..and i am worried now-a days.suffering with dr. advised me to take either Larpoz or zepiz..pls. advice..?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

1. Hypothyroidism if persisting for 8 years should be permanant hypothyroidism. >95% you have to take medications life long

2. Medications for depression/ insomnia are not available without prescription. Though Larpoz and Zepiz are relatively safe, you should consult a doctor for this.

Hope I have answered your question. If you have any further questions I will be happy to help.

Dr Ajish TP
Consultant Endocrinologist
Answered: Sat, 18 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor